# SDR ASAA0310490

- Difficulty date: May 26, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65476938
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE KEEL BEAM AT FUSELAGE STATION 800, RIGHT BUTTOCK LINE 6 CORRODED.  REPAIRED KEEL BEAM PER EA.  (M)
